Dizziness, Abdominal Pain And Trembling After Taking Medicine?

Illustration of Dizziness, Abdominal Pain And Trembling After Taking Medicine?
Illustration: Dizziness, Abdominal Pain And Trembling After Taking Medicine? images-prod.healthline.com

Good evening doc. I want to ask, my mother is sick with complications. Typhus, gout and stomach acid, and taking prescription drugs, including almacon, 500 amoxycillin bintamox and two more drugs I don’t know, after consuming her my mother immediately felt dizzy, her stomach hurt, body trembles, and body heat and cold, please answer yes why? Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically the two drugs you mentioned were taken by your mother (Almacon - antacids and Amoxicillin) will not cause symptoms such as dizziness, abdominal pain, trembling and chills. The symptoms you mentioned may still be caused by the disease (if indeed the doctor has diagnosed your mother with typhoid fever, then typhoid fever can indeed cause these symptoms), it can also be caused by other diseases that have not been diagnosed during a doctor's examination. (for example, your mother has another infection), or it could also be caused by the side effects of other drugs that are consumed (that you don't know the name of). To be able to know the exact cause, a clearer history of the disease must be extracted and a direct physical examination must be carried out. If it is needed, then supporting examinations such as laboratory examinations or radiological examinations can also be recommended.


If indeed your mother feels that her condition is getting worse after consulting a doctor, you should check back to her doctor tomorrow or if indeed your stomach pain is very heavy, your stomach feels hard like a board, your mother cannot fart or cannot urinate, or your mother feels other severe symptoms are alarming, immediately go to the hospital.

So much information from me, hopefully enough answer

: by

Related Question

How To Fade Black Boils?

How To Fade Black Boils?

(11 months ago)

Hello doctor, can the black boil scars disappear / fade because of the location of the boil scars in the lower leg area, which looks uncomfortable to see. thank you...

The Cause Is Often Feeling Lumbago?

The Cause Is Often Feeling Lumbago?

(1 year ago)

Symptoms often occur almost every day and sometimes even difficult to sit and sleep because of the pain. It hurts in the middle of my back...

Causes Of Nausea, Vomiting After Fever, Cough And Runny Nose?

Causes Of Nausea, Vomiting After Fever, Cough And Runny Nose?

(1 year ago)

, I want to ask a few days I have a fever, cough, runny nose suddenly yesterday the stomach also hurt, then at night I feel nauseous and vomiting about what hurts? And what medicin...

Leave a Reply

Your email address will not be published. Required fields are marked *